# SDR FDEA201701030029

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 77,561 hours, 15,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: M0D1MN1400
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE L1 SLIDE LIGHT IN DOOR WOULD NOT TEST.  R & R L1 SLIDE REMOTE PRESSURE INDICATOR BATTERIES.
